NON-LINEAR WAVES OF AN IDEAL FLUID IN A ELASTIC TUBE OF VARIABLE CROSS-SECTION

被引:0
作者
ROUSSEV, R
PETROV, V
机构
来源
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE | 1982年 / 35卷 / 02期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:157 / 160
页数:4
相关论文
共 50 条
[41]   Pressure Losses in Power-Law Fluid Flow through a Tube of Variable Cross-Section [J].
Borzenko, E. I. ;
Ryl'tsev, I. A. ;
Schrager, G. R. .
FLUID DYNAMICS, 2021, 56 (01) :1-9
[42]   MATHEMATICAL-ANALYSIS OF NON-LINEAR WAVES IN A FLUID FILLED VISCOELASTIC TUBE [J].
RAVINDRAN, R ;
PRASAD, P .
ACTA MECHANICA, 1979, 31 (3-4) :253-280
[43]   Pressure Losses in Power-Law Fluid Flow through a Tube of Variable Cross-Section [J].
E. I. Borzenko ;
I. A. Ryl’tsev ;
G. R. Schrager .
Fluid Dynamics, 2021, 56 :1-9
[44]   WAVE PROCESSES IN A SHOCK-TUBE OF VARIABLE CROSS-SECTION [J].
BRITAN, AB ;
VASILEV, EI ;
MITICHKIN, SY .
HIGH TEMPERATURE, 1992, 30 (06) :939-944
[45]   NON-LINEAR RING WAVES IN A THIN LAYER OF MAGNETIC FLUID WITH VARIABLE THICKNESS [J].
Golubyatnikov, A. N. .
MAGNETOHYDRODYNAMICS, 2019, 55 (03) :287-294
[46]   About non-linear capillary-gravitational waves on charged surface of ideal fluid [J].
Belonozhko, D.F. ;
Grigor'ev, A.I. .
Izvestiya Akademii Nauk. Mekhanika Zhidkosti I Gaza, 2003, (06) :103-111
[47]   Heat transfer enhancement of heat tube with variable cross-section [J].
Wang K. ;
Dong X. ;
Xu W. ;
Liu Z. ;
Liu M. .
Huagong Xuebao/CIESC Journal, 2016, 67 (S1) :142-147
[48]   ON NON-NEWTONIAN FLUID-FLOW THROUGH A TUBE OF CIRCULAR CROSS-SECTION [J].
DEIBER, JA ;
CRUZ, ASMS .
REVISTA LATINOAMERICANA DE INGENIERIA QUIMICA Y QUIMICA APLICADA-LATIN AMERICAN JOURNAL OF CHEMICAL ENGINEERING AND APPLIED CHEMISTRY, 1984, 14 (01) :19-38
[49]   Non-linear vibration of two-degree-freedom for a non-symmetrical cross-section [J].
Huang, Kun ;
Feng, Qi .
Zhendong yu Chongji/Journal of Vibration and Shock, 2012, 31 (08) :80-85
[50]   MAGNETOELASTIC DISTURBANCES OF A FINITE ELASTIC BAR OF VARIABLE CROSS-SECTION [J].
SENGUPTA, T .
INDIAN JOURNAL OF THEORETICAL PHYSICS, 1972, 20 (03) :65-&